Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Indianapolis, IN

June 12, 20156 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 12, 2015, 5:15 PM EDT for 6 counties in Indiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 5:15 PM EDT (21:15 UTC)
Expired
Jun 12, 2015, 5:45 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, IN, Clinton County, IN, Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 5:37 PM EDTTSTM WND DMG2 Nw West Lafayette, INSMALL TREES LIMBS BLOWN DOWN
Jun 12, 5:37 PM EDTTSTM WND GST 562 Nw West Lafayette, INMEASURED AT 100 FEET ABOVE GROUND LEVEL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 4:32 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS53 KIND 122115
SVRIND
INC015-023-045-107-157-171-122145-
/O.NEW.KIND.SV.W.0056.150612T2115Z-150612T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
  NORTHWESTERN CLINTON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 545 PM EDT

* AT 513 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BROOKSTON TO 8 MILES NORTH OF WILLIAMSPORT...AND
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...WEST LAFAYETTE...BATTLE GROUND...PURDUE UNIVERSITY...
  SHADELAND...DAYTON...ROSSVILLE...NEWTOWN...MULBERRY...MELLOTT...
  WINGATE AND NEW RICHMOND.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 159 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4057 8678 4034 8644 4012 8714 4046 8735
      4048 8732 4048 8710 4056 8710 4057 8709
TIME...MOT...LOC 2115Z 330DEG 24KT 4056 8677 4039 8728

HAIL...0.75IN
WIND...60MPH

$$

LEE/TUCEK
1 follow-up statement
373 
WWUS53 KIND 122127
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EDT FRI JUN 12 2015

INC015-023-045-107-157-171-122145-
/O.CON.KIND.SV.W.0056.000000T0000Z-150612T2145Z/
WARREN IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-CARROLL IN-
CLINTON IN-
527 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CLINTON...SOUTHWESTERN CARROLL...NORTHEASTERN FOUNTAIN...NORTHWESTERN
MONTGOMERY...TIPPECANOE AND NORTHEASTERN WARREN COUNTIES UNTIL 545 PM
EDT...

AT 524 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF DELPHI TO WILLIAMSPORT...AND
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...SHADELAND...DAYTON...ROSSVILLE...NEWTOWN...MULBERRY...
MELLOTT...WINGATE AND NEW RICHMOND.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 159 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4057 8678 4034 8644 4012 8714 4036 8729
      4044 8723 4048 8710 4056 8710 4057 8709
TIME...MOT...LOC 2127Z 330DEG 24KT 4049 8672 4032 8723

HAIL...0.75IN
WIND...60MPH

$$
DRT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:27 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 12, 4:27 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT FRI JUN 12 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 330 PM EDT FRI JUN 12 2015

A QUASI-STATIONARY FRONTAL SYSTEM WILL MEANDER ACROSS THE NORTHERN
PARTS OF OUR REGION TO THE SOUTHERN GREAT LAKES WELL INTO NEXT
WEEK.  THIS WILL RESULT IN AN ACTIVE PATTERN AND A GOOD CHANCE OF
THUNDERSTORMS THROUGH MUCH OF THE PERIOD.

A STRONG UPPER RIDGE OVER THE SOUTHEAST U.S. WILL KEEP TEMPERATURES
QUITE WARM...BUT THEY MAY TEMPORARILY COOL TO NEAR NORMAL AROUND THE
MIDDLE OF NEXT WEEK AS THE UPPER FLOW BECOMES A LITTLE MORE ZONAL
THEN.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 330 PM EDT FRI JUN 12 2015

RADAR INDICATED NUMEROUS SHOWERS AND THUNDERSTORMS WERE DEVELOPING
ACROSS ILLINOIS AND IT APPEARS LIKELY WE WILL SEE ANOTHER ROUND OF
THUNDERSTORMS THIS EVENING.  WILL GO WITH LIKELY POPS MOST AREAS
THIS EVENING AS AN UPPER DISTURBANCE MOVING INTO THE UPPER
MISSISSIPPI VALLEY PUSHES INTO OUR REGION TONIGHT.   HRR MODELS
INDICATE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH LATER TONIGHT
WITH LOSS OF DAYTIME HEATING AND WILL GO WITH CHANCE POPS AFTER
MIDNIGHT.

MODELS INDICATE A COLD FRONT OVER NORTHERN ILLINOIS MAY STALL ACROSS
THE NORTHERN PARTS OF OUR REGION LATER TONIGHT.  LOWS TONIGHT WILL
BE NEAR 70 TO LOWER 70S CENTRAL AND SOUTH AND POSSIBLY UPPER 60S FAR
NORTH.  WENT CLOSE TO A MOS BLEND ON TEMPERATURES IN MOST CASES.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
ISSUED AT 330 PM EDT FRI JUN 12 2015

A FRONTAL SYSTEM STALLED ACROSS OUR NORTHERN SECTIONS SATURDAY WILL
MOVE NORTH INTO THE SOUTHERN GREAT LAKES LATE SATURDAY AND REMAIN
THERE REST OF THE SHORT TERM BEFORE MOVING SOUTH AGAIN AFTER THE
WEEKEND.

MODELS KEEP US UNDER A WARM HUMID AIRMASS AND WILL GO WITH CHANCE
POPS THROUGH THE WEEKEND INCREASING TO LIKELY POPS MONDAY AS AN
UPPER DISTURBANCE MOVES OUR WAY BY MONDAY.  SOME MODELS INDICATE A
LULL IN THUNDERSTORM CHANCES SATURDAY AND SATURDAY NIGHT AND WILL GO
ONLY LOW CHANCES THEN.

AIRMASS REMAINS QUITE WARM AND HUMID.  MODELS HAVE TRENDED A WARMER
ON SATURDAY...BUT WITH LOTS OF CLOUDS WILL CUT TEMPERATURES A FEW
DEGREES THEN.  HIGHS MOST OF THIS PERIOD WILL BE IN THE MIDDLE 80S
OVER NORTHERN SECTIONS AND UPPER 80S IN THE SOUTH.   LOWS WILL BE
NEAR 70 OR LOWER 70S BOTH SATURDAY AND SUNDAY NIGHT.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 330 PM EDT FRI JUN 12 2015

THE EXTENDED PERIOD WILL BE AN ACTIVE AND VERY SUMMER LIKE PATTERN
CONTINUING INTO NEXT WORK WEEK WITH A FRONTAL BOUNDARY MEANDERING
ACROSS THE REGION AND REMAINING JUST TO THE NORTH OF A SUBTROPICAL
RIDGE. THIS WILL RESULT IN ALMOST DAILY CHANCES FOR SCATTERED
SHOWERS AND THUNDERSTORMS...AND TEMPERATURES RIGHT AT
CLIMATOLOGICAL NORMAL FOR THIS TIME OF YEAR. SUPERBLEND
INITIALIZATION APPEARS TO REFLECT THIS PATTERN VERY WELL...SO DID
NOT NEED TO MAKE MANY ADJUSTMENTS AT THIS TIME.

&&

.AVIATION /DISCUSSION FOR THE 122100Z KIND TAF UPDATE/...
ISSUED AT 427 PM EDT FRI JUN 12 2015

WIDELY SCATTERED CONVECTION CONTINUES IN THE VICINITY OF THE KIND
TERMINAL...WITH A MORE ORGANIZED LINE OF CONVECTION OVER NORTHWEST
INDIANA.

EXPECTING WIDELY SCATTERED CONVECTION TO CONTINUE INTO THE EARLY
EVENING HOURS. NOT SURE THE MORE ORGANIZED CONVECTION WILL MAKE IT
TO THE KIND TERMINAL AS EARLY AS 122300Z. WILL REASSESS THIS OVER
THE NEXT COUPLE OF HOURS AS TRENDS DICTATE.

PREVIOUS DISCUSSION FOLLOWS.

NUMEROUS SHOWERS AND THUNDERSTORMS AT TIMES ACROSS NORTHERN AND
CENTRAL THIS AFTERNOON AND EVENING. LOW PRESSURE OVER NORTHERN
ILLINOIS WILL TRACK EAST ACROSS THE SOUTHERN GREAT LAKES THIS
AFTERNOON CAUSING A TRAILING COLD FRONT OVER NORTHERN ILLINOIS TO
MOVE TO NEAR KLAF TONIGHT AND STALLING THERE LATE TONIGHT INTO
SATURDAY.

VFR CONDITIONS WILL BE THE RULE AT KIND...KHUF AND KBMG OUTSIDE OF
THUNDERSTORMS. WENT WITH PREDOMINATE CEILINGS AROUND 4 THOUSAND FEET
THROUGH TONIGHT AND SCATTERED CU WITH BROKEN MID CLOUDS SATURDAY
MORNING ON.  VISIBILITIES COULD BE BRIEFLY 1 TO 2 MILES IN
THUNDERSTORMS...BUT OTHERWISE VFR.

KLAF MAY SEE PERIODS OF MVFR CEILINGS TONIGHT AND EARLY
SATURDAY.  OTHERWISE...VFR OUTSIDE OF THUNDERSTORMS.

CONVECTION SHOULD INCREASE THIS AFTERNOON AND THEN DIMINISH LATE
TONIGHT. ONLY EXPECT WIDELY SCATTERED SHOWERS OR THUNDERSTORMS LATE
TONIGHT AND SATURDAY.

SOUTHWEST WINDS OF 12 KNOTS WITH GUSTS 20 T0 25 KNOTS POSSIBLE THIS
AFTERNOON. WINDS WILL BE SOUTHWEST AT 10 KNOTS OR LESS MOST OTHER
PERIODS AND MAY BE LIGHT AND VARIABLE AT TIMES AT KLAF TONIGHT AND
SATURDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM...SMF
AVIATION...JH/JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 12, 4:53 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
453 PM EDT FRI JUN 12 2015

INZ021-028>031-035>049-132100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
453 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE.

HAZARDS: DAMAGING WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED
FLOODING...DANGEROUS LIGHTNING...LARGE HAIL AND ISOLATED
TORNADOES.

TIMING: SEVERE STORMS MAINLY BEFORE 900 PM. OTHERWISE STORMS ARE
POSSIBLE ALL NIGHT.

DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY
FRONT ACROSS NORTHERN INDIANA. NUMEROUS THUNDERSTORMS WILL
CONTINUE INTO THE EVENING. STORMS WILL DECREASE IN COVERAGE
OVERNIGHT AS THE LOW SHIFTS OFF TO THE EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: SCATTERED SEVERE STORMS WILL EXIST SUNDAY AFTERNOON AND
EVENING. OTHERWISE DAILY CHANCES FOR SCATTERED STRONG
THUNDERSTORMS ARE POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF
HEAVY RAIN AND GUSTY WINDS ARE LIKELY WITH ANY STORM.

DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS
WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER
WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>057-060>065-067>072-132100-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
453 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED STRONG THUNDERSTORMS.

HAZARDS: GUSTY WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED
FLOODING...DANGEROUS LIGHTNING...AND HAIL.

TIMING: STRONGEST STORMS BEFORE 900 PM...OTHERWISE STORMS ARE
POSSIBLE ALL NIGHT.

DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY
FRONT ACROSS NORTHERN INDIANA. SCATTERED TO NUMEROUS THUNDERSTORMS
WILL CONTINUE INTO EVENING...THEN DIMINISH IN COVERAGE AND
INTENSITY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: DAILY CHANCES FOR SCATTERED STRONG THUNDERSTORMS ARE
POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF HEAVY RAIN AND
GUSTY WINDS ARE LIKELY WITH ANY STORM.

DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS
WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER
WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND ANY REPORTS OF HAIL...HEAVY
RAIN...OR STRONG WINDS THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 12, 2:43 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     RUSHVILLE               39.61N  85.45W
06/12/2015                   RUSH               IN   TRAINED SPOTTER

            LARGE LIMB DOWNED FROM OAK TREE AT 7TH AND HARRISON.

&&

DRT
Special weather statement, Jun 12, 3:48 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EDT FRI JUN 12 2015

INZ037-039-047-122015-
BOONE-HAMILTON-MARION-
348 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...SOUTHWESTERN
HAMILTON AND NORTHERN MARION COUNTIES UNTIL 415 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF ZIONSVILLE...OR 17 MILES
NORTHWEST OF INDIANAPOLIS...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ZIONSVILLE...
  CARMEL...
  FISHERS...
  NOBLESVILLE...
  WHITESTOWN...
  WESTFIELD...
  CASTLETON...
  GEIST RESERVOIR...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3989 8594 3992 8633 3992 8640 3998 8641
      4012 8600
TIME...MOT...LOC 1949Z 258DEG 23KT 3995 8635

LEE/TUCEK
Special weather statement, Jun 12, 4:12 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 PM EDT FRI JUN 12 2015

INZ039-047-048-122045-
HAMILTON-HANCOCK-MARION-
412 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HAMILTON...
NORTHWESTERN HANCOCK AND NORTHEASTERN MARION COUNTIES UNTIL 445 PM
EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARMEL...OR 13 MILES NORTH OF
INDIANAPOLIS...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CARMEL...
  NOBLESVILLE...
  FISHERS...
  WILLIAMS CREEK...
  WESTFIELD...
  CASTLETON...
  GEIST RESERVOIR...
  MCCORDSVILLE...
  FORTVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4018 8591 4002 8586 3995 8587 3994 8583
      3988 8581 3990 8624 4001 8624
TIME...MOT...LOC 2012Z 270DEG 22KT 3996 8617

LEE/TUCEK
Special weather statement, Jun 12, 4:21 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT FRI JUN 12 2015

INZ045-052>054-062-122100-
CLAY-MONROE-MORGAN-OWEN-PUTNAM-
421 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR EASTERN CLAY...NORTHWESTERN
MONROE...SOUTHWESTERN MORGAN...OWEN AND SOUTHERN PUTNAM COUNTIES
UNTIL 500 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRAZIL TO 12 MILES
NORTH OF LINTON...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SPENCER...
  COAL CITY...
  BOWLING GREEN...
  PATRICKSBURG...
  FREEDOM...
  CAGLES MILL LAKE...
  CLOVERDALE...
  MCCORMICKS CREEK STATE PARK...
  DEVORE...
  QUINCY...
  GOSPORT...
  EMINENCE...
  BELLE UNION...
  STINESVILLE...
  LITTLE POINT...
  ELLETTSVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3948 8715 3963 8668 3963 8665 3962 8664
      3960 8665 3960 8662 3919 8656 3920 8717
TIME...MOT...LOC 2021Z 262DEG 26KT 3948 8707 3920 8708

LEE/TUCEK
Special weather statement, Jun 12, 5:04 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
504 PM EDT FRI JUN 12 2015

INZ040-041-048-049-122145-
DELAWARE-HANCOCK-HENRY-MADISON-
504 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DELAWARE...NORTHEASTERN
HANCOCK...HENRY AND SOUTHEASTERN MADISON COUNTIES UNTIL 545 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANDERSON TO 10 MILES
NORTHEAST OF GREENFIELD...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MUNCIE...
  NEW CASTLE...
  SHIRLEY...
  CHESTERFIELD...
  DALEVILLE...
  MIDDLETOWN...
  KENNARD...
  CADIZ...
  GREENSBORO...
  YORKTOWN...
  SULPHUR SPRINGS...
  BALL STATE UNIVERSITY...
  MOUNT SUMMIT...
  SPRINGPORT...
  PRAIRIE CREEK RESERVOIR...
  SUMMIT LAKE STATE PARK...
  SELMA...
  MOORELAND...
  BLOUNTSVILLE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3987 8521 3984 8522 3989 8573 4009 8574
      4029 8522 4000 8522 4000 8520 3987 8520
TIME...MOT...LOC 2105Z 268DEG 30KT 4009 8562 3989 8559

LEE/TUCEK
Special weather statement, Jun 12, 5:06 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 PM EDT FRI JUN 12 2015

INZ045-046-054-122130-
HENDRICKS-MORGAN-PUTNAM-
506 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HENDRICKS...NORTHWESTERN
MORGAN AND EASTERN PUTNAM COUNTIES UNTIL 530 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF MOORESVILLE...OR 28 MILES
SOUTHWEST OF INDIANAPOLIS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PLAINFIELD...
  MOORESVILLE...
  AMO...
  MONROVIA...
  LAKE HART...
  CLAYTON...
  AVON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3985 8633 3958 8633 3946 8663 3961 8676
TIME...MOT...LOC 2106Z 237DEG 23KT 3959 8659

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:13 AM EDTSpecial Weather StatementINDHancock47 min
Jun 12, 11:41 AM EDTSpecial Weather StatementINDHenry34 min
Jun 12, 11:59 AM EDTSpecial Weather StatementINDMarion31 min
Jun 12, 12:27 PM EDTSpecial Weather StatementINDHancock33 min
Jun 12, 12:38 PM EDTSpecial Weather StatementINDHendricks22 min
Jun 12, 12:49 PM EDTSpecial Weather StatementINDMadison26 min
Jun 12, 12:53 PM EDTSpecial Weather StatementINDHamilton37 min
Jun 12, 1:02 PM EDTSpecial Weather StatementINDMarion28 min
Jun 12, 1:12 PM EDTSpecial Weather StatementINDHenry33 min
Jun 12, 1:19 PM EDTSpecial Weather StatementINDHancock41 min
Jun 12, 1:21 PM EDTSpecial Weather StatementINDDelaware, Madison39 min
Jun 12, 1:31 PM EDTSpecial Weather StatementINDMarion29 min
Jun 12, 1:53 PM EDTSpecial Weather StatementINDHenry37 min
Jun 12, 1:56 PM EDTSpecial Weather StatementINDRandolph19 min
Jun 12, 2:10 PM EDTSpecial Weather StatementINDRandolph20 min
Jun 12, 2:28 PM EDTSpecial Weather StatementINDRandolph17 min
Jun 12, 3:48 PM EDTSpecial Weather StatementINDHamilton27 min
Jun 12, 4:12 PM EDTSpecial Weather StatementINDHamilton33 min
Jun 12, 4:21 PM EDTSpecial Weather StatementINDClay, Owen39 min
Jun 12, 4:45 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe30 min
Jun 12, 4:49 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren26 min
Jun 12, 5:04 PM EDTSpecial Weather StatementINDHenry41 min
Jun 12, 5:06 PM EDTSpecial Weather StatementINDHendricks24 min
Jun 12, 5:09 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe36 min
Jun 12, 5:12 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan33 min
Jun 12, 5:21 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan24 min
Jun 12, 5:24 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph51 min
Jun 12, 5:35 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan18 min
Jun 12, 5:42 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 3 more48 min
Jun 12, 5:46 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan, Shelby29 min
Jun 12, 5:49 PM EDTSevere Thunderstorm WarningINDClinton, Fountain, Montgomery, Parke, Tippecanoe, Vermillion and 1 more26 min
Jun 12, 6:12 PM EDTSevere Thunderstorm WarningINDDecatur, Johnson, Rush, Shelby33 min
Jun 12, 6:14 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe31 min
Jun 12, 6:40 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby35 min
Jun 12, 6:42 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Montgomery, Tipton36 min
Jun 12, 6:57 PM EDTAreal Flood AdvisoryINDHenry, Rush3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.